Interpolational systems of functions of the second kind and their topology
Matematičeskie zametki, Tome 33 (1983) no. 5, pp. 723-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_5_a7,
author = {Yu. A. Shashkin},
title = {Interpolational systems of functions of the second kind and their topology},
journal = {Matemati\v{c}eskie zametki},
pages = {723--734},
year = {1983},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_5_a7/}
}
Yu. A. Shashkin. Interpolational systems of functions of the second kind and their topology. Matematičeskie zametki, Tome 33 (1983) no. 5, pp. 723-734. http://geodesic.mathdoc.fr/item/MZM_1983_33_5_a7/